MathSciNet Relay Station
MathSciNet bibliographic data
MR1052326 (91c:45004) 45D05 (34K05)
Verduyn Lunel, S. M. Series expansions and small solutions for Volterra equations of convolution type. J. Differential Equations 85 (1990), no. 1, 17–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement